# SDR VNAA202006089991

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15355
- Aircraft time: 12,603 hours, 11,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H INTERCOSTALS AT STGR 27 BETWEEN FS 349 AND FS 364 ARE CORRODED. REPLACED INTERCOSTALS.
